Posted on: October 9, 2011
A prescription inhaler used to treat those with asthma is being recalled because of a labeling error that could cause patients to overdose on the medication.
The Ritedose Corporation is recalling some single-dose vials of Albuterol Sulfate Inhalation Solution because they could contain more of the medicine than is recorded on the label. The products included in the recall are: 0.083% Albuterol Sulfate Inhalation Solution, 3 mL (in 25-, 30-, and 60-unit dose vials) because the 2.5 mg/3 mL single-use vials are mislabeled as containing 0.5 mg/3 mL, according to news reports .
Consumers can recognize if their inhaler has been recalled based on the lot number. The recalled lot numbers are manufactured by The Ritedose Corporation under NDC: 0591-3797-83, 0591-3797-30, and 0591-3797-60.
As a North Charleston personal injury lawyer , I urge consumers using inhalers to check their medication for the recalled product. The product is a prescription inhalation solution that is administered with a nebulizer to treat acute asthma attacks and exercise-induced asthma in children and adults. If patients overdose on the drug they could experience symptoms including tremors, dizziness, nervousness, headache, seizures, angina, high blood pressure, low potassium levels, rapid heart rates up to 200 beats/minutes, and potentially death, according to news reports.
If you or a loved one has been injured by a product that was recalled, contact a personal injury lawyer in South Carolina .